# SDR USAA2014102700020

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 45,570 hours, 17,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FUMES AS IN BUG SPRAY ODOR AROUND DOOR 2 LT & RT.  ACCOMPLISHED JOB CARD 26L00021004 DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS.  OPERATIONS CHECKED GOOD.
